MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.71987

Медицинская библиотека · Clinical case reports · 2026

Olanzapine Overdose-Induced Bradycardia in a Young Adult With Major Depressive Disorder: A Case Report and Literature Review.

Palangi Mohammad Ghasemi, Ahangar Hassan, Sakhaie Nona, Yasami Payman

СтатьяПеревод в очереди

Аннотация

Olanzapine, an atypical antipsychotic widely used for psychiatric disorders, is typically associated with tachycardia and QT prolongation in overdose, while bradycardia remains a rare and underrecognized effect. We report a 20-year-old woman with major depressive disorder who presented 4 h after ingesting 100 mg of olanzapine in a suicide attempt. She exhibited marked sinus bradycardia (41 bpm) with stable hemodynamics and no QT prolongation. Laboratory and toxicology results were unremarkable. Supportive care, including oxygen, fluids, and cardiac monitoring, led to complete recovery within 48 h. This case highlights isolated bradycardia as an uncommon but important manifestation of olanzapine toxicity. Clinicians should consider bradycardia in the cardiovascular spectrum of olanzapine overdose and ensure vigilant monitoring to prevent potential complications.

Для цитирования: Palangi Mohammad Ghasemi, Ahangar Hassan, Sakhaie Nona, Yasami Payman. Olanzapine Overdose-Induced Bradycardia in a Young Adult With Major Depressive Disorder: A Case Report and Literature Review.. Clinical case reports. 2026. DOI: 10.1002/ccr3.71987.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.